• Students
  • Faculty
  • Jobs
  • 中文
Faculty
Home > Faculty > 正文

ZHANG Lingling

 

ZHANG Lingling

Professor in department of mathematics, Taiyuan University of Technology

Tel.: 13015383185

E-mail: zllww@126.com

Major Selection: Mathematics

Research interests:

Nonlinear differential equations and their applications

 

Publication

[1] Lingling Zhang, Huimin Tian. Blow-up phenomena for a class of nonlinear reaction diffusion equations under nonlinear boundary conditions. Applicable Analysis, 2019. ( SCI)

[2] Hui Wang, Lingling Zhang. New unique existence criteria for higher-order nonlinear singular fractional differential equations. Nonlinear analysis-modelling and control, 2019, 24(1), 95-120.( SCI )

[3] Lingling Zhang, Hui Wang. Global and blow-up analysis for a class of nonlinear reaction diffusion model with Dirichlet boundary conditions. Mathematical Methods in the Applied Sciences 2018, 41(30) , 7789-7803.( SCI)

[4] Xiaomin Wang, Lingling Zhang. Vector periodic solitons for hree-coupled nonlinear Schrödinger equations Modern Physics Letters B. 2018, 32(26),1-13. ( SCI )

[5] Huimin Tian, Yuejun Peng, Lingling Zhang, Global convergence of an isentropic Euler-Poisson system in R+ × R D . Journal of Applied Analysis and Computation, 2018, 8(3) 710-726.( SCI )

[6] Jun Wang, Lingling Zhang. Optimal Control Problem of Positive Solutions to Fractiona Differential Equations. Proceedings of the 37th Chinese Control Conference, 2018, 10136-10140.(EI).

[7] Xiaomin Wang, Lingling Zhang. The superposition for 3-coupled nonlinear Schödinger equations. Communications in Nonlinear Science and Numerical Simulation, 2017, 42, 93-105. (SCI 收录).

[8] Xiaomin Wang, Lingling Zhang. The nonautonomous N-soliton solutions for coupled nonlinear Schödinger equation with arbitrary time-dependent potential. Nonlinear Dynamics, 2017, 88, 2291-2302. (SCI).

[9] Lingling Zhang, Xiaomin Wang. Periodic solitons and their interactions for a general coupled nonlinear Schödinger system. Superlattice and microstructrue, 2017, 105, 198-208.(SCI收录).

[10] Lingling Zhang, Xiaomin Wang. Soliton solutions for coupled nonlinear Schödinger equations with linear self and cross coupling terms. Superlattice and microstructrue, 2017, 11, 722-735.(SCI).

[11] Lingling Zhang, Huimin Tian. Existence and uniqueness of positive solutions for a class of nonlinear fractional differential equations. Advances in difference equations, 2017, 2017(114), 1-19.(SCI).

[12] Chen Yang, Chengbo Zhai,  Lingling Zhang. Local uniqueness of positive solutions for a coupled system of fractional differential equations with integral boundary conditions. Advances in difference equations, 2017, 2017(282), 1-12.(SCI).

[13] Yongjie Zhang, Lingling Zhang. Optimal Control of Positive Solution to Initial Value Problem for Fractional Integro-differential Equations. 29th Chinese Control And Decision Conference, 2017, 7851-7856.(SCI).

[14] Hanwen Zhang, Lingling Zhang. Output tracking for one-dimensional heat equation subject to boundary control matched disturbance. Proceedings of the 36th Chinese Control Conference, 2017, 1644-1648.(EI).

[15] Jinrui Cao, Lingling Zhang. Global and blow-up solutions for a class of nonlinear parabolic equations. 28th Chinese Control And Decision Conference, 2016,1489-1494. (EI收录).

[16] Hui Wang, Lingling Zhang. The solution for a class of sum operator equation and its application to fractional differential equation boundary value problems. Boundary Value Problems, 2015,1-17. (SCI).

[17] Lingling Zhang, Hui Wang. Global and blow-up solutions for a class of nonlinear parabolic problems under Robin boundary condition. Abstract and Applied Analysis, 2014, 20,1-9.(SCI).

[18] Lingling Zhang, Noriaki Yamazai, Rui Guo. Positive solutions for impulsive differential equations with mixed monotonicity and optimal control. Abstract and Applied Analysis,2014,1-11.(SCI).

[19] Lingling Zhang, Na Zhang, Lixiang Li. Blow-up solutions and global existence for a kind of quasilinear reaction-diffusion equations. Zeitschrift für Analysis und ihre Anwendungen, 2014,33,247-258.(SCI).

[20]Guo Rui, Hao Huiqin, Zhang LingLing. Dynamic behaviors of the breather solutions for the AB system in fluid mechanics. Nonlinear Dynamics,2014 74(3), 701-709(SCI).

[21] Lingling Zhang, Ohwada Tomoyoshi, Cho Muneo. Reverses of the triangle inequality in inner product spaces. Mathematical inequalities and applications, 2014, 17, 539-559.(SCI).

[22] Lingling Zhang, Tomoyoshi Ohwada, Muneo Cho. Reverses of the triangle inequality in inner probuce spaces. Mathematical inequalities &applications, 2014, 17(2), 539-555 (SCI).

[23] Ruixiao Hao, Lingling Zhang, Lina Guo. The wellposedness of a SARS epidemic Model. Wseas Transactions on Mathematics,2014,13, 105-114. (EI).

[24] Lingling Zhang, Chengbo Zhai. Existence and Uniqueness of Positive Solutions to Nonlinear Second Order Impulsive Differential Equations with Concave or Convex Nonlinearities. Discrete Dynamics in Nature and Society, 2013,20(13),1-10. (SCI).

[25] Rui Guo, Huiqin Hao, Lingling Zhang. Bound solitons and breathers for the generalized coupled nonlinear Schrdinger-maxwell-bloch system. Modern Physics Letters B, 2013, 27(17), 1-10.(SCI).

[26] Yangli Ren, Lina Guo, Lingling Zhang. Stability Analysis of a Repairable System with Warning Device and Repairman. Journal of Function Spaces and Applications,2013,674191, 1-19. (SCI).  

[27] Pietro Aiena, Muneo Cho, Lingling Zhang. Weyl's Theorems and Extensions of Bounded Linear Operators. Tokyo Journal of Mathematics, 2012, 35(2), 279-289.(SCI).

[28] Lingling Zhang, Noriaki Yamazaki, Chengbo Zhai. Optimal control problem of positive solutions to second order impulsive differential equations. Zeitschrift für Analysis und ihre Anwendungen, 2012, 31(2), 237-250.(SCI).

[29] Lingling Zhang, Jingyi Yin, Junguo Liu. The solutions of initial value problems for nonlinear fourth-order impulsive integro-differential equations in banach spaces. WSEAS Transactions on Mathematics, 2012,11(1-3), 204-221.(EI).

[30] Chengbo Zhai, Lingling Zhang. New fixed point theorems for mixed monotone operators and local existence-uniqueness of positive solutions for nonlinear boundary value problems. Journal of mathematical analysis and applications, 2011, 382(2), 594-614.(SCI).

[31] Lingling Zhang, Chengbo Zhai. Existence and uniqueness results for three-point boundary value problems. 30th Chinese Control Conference, 2011, 460-463.(EI).

[32] Chengbo Zhai, Lingling Zhang, Guodong Han. Multiple positive solutions of three-point boundary value problem for differential equations with an advanced argument. International Journal of Dynamical Systems and Differential Equations, 2009,3-4, 313-323.(EI).

[33] Lingling Zhang, Minxing Wang. The periodic solutions for nonlinear impulsive evolution equations. Fourth International Conference on Impulsive and Hybrid Dynamical Systems, 2007, 86-90.(EI)

[34] Lingling Zhang. Blow-up of solutions for a class of nonlinear parabolic equations. Zeitschrift für Analysis applications, 2006, 320(2), 510-527.(SCI).

[35] Lingling Zhang, Jin Yang. The existence for solutions of mixed monotone nonlinear impulsive evolution equations. Dynamics of continuous discrete and impulsive system-series a-mathematical analysis, 2006, 13, 16-20.(SCI).

[36] Lingling Zhang, Wenxia Wang. The existence of solutions for nonlinear impulsive evolution equations. Dynamics of continuous discrete and impulsive system-series a-mathematical analysis, 2006,13, 593-600.(SCI).

[37] Wenxia Wang, Lingling Zhang, Zhangdong Liang. Initial value problems for nonlinear impulsive integro-differential equations in Banach space. Journal of mathematical analysis and und ihre Anwendungen, 2006, 25(4), 479-486.(SCI).

[38] Liang Zhandong, Zhang Lingling, Li Shengjia. Fixed Point Theorems for a Class of Mixed Monotone Operators. Zeitschrift für Analysis und ihre Anwendungen, 2003, 22 (3) 529-542(SCI).

©Taiyuan University of Technology

Taiyuan University of Technology,No.79 West Street Yingze,Taiyuan,Shanxi,P.R.China 030024